# SDR 95ZZZX1623

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MD
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 59121542
- Condition: Damaged
- Location: Rt Flap Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS PORTED ON THE RAMP, CUSTOMERS WERE LOADING ONTO THE AIRCRAFT WHEN THE RIGHT TRAILING EDGE OF THE FLAP WAS STRUCK BY A BAGGAGE CART.  APPROXIMATELY 20 INCHES OF THE TRAILING EDGE WAS BROKEN OFF.
